# SDR SWAA2024030540972

- Difficulty date: January 15, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 39,957 hours, 18,565 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241GF UPPER SKIN DELAMINATED WITH FIRST PLY TORN / MISSING IN MULTIPLE AREAS.<[01] RECIVED FLOOR PANEL 241GF;[02] INSTALLATION TO BE ACCOMPLISHED IN CLOSING CARD
